# SDR 9802206729

- Difficulty date: February 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N629US
- Make and model: Boeing 747251F
- Aircraft serial: 22388
- Engine: Pwa JT9D7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

APPROXIMATELY 30 MINUTES AFTER TAKEOFF, THE NR 2 ENGINE FILTER BYPASS WARNING LIGHT ILLUMINATED.  THE ENGINE WAS SHUT DOWN AND THE AIRCRAFT RETURNED TO ANC.  MAINTENANCE FOUND THE NR 2 ENGINE MAIN OIL FILTER CLOGGED.  THE AIRCRAFT WAS FERRIED ON THREE ENGINES TO MSP FOR AN ENGINE CHANGE.
